# SDR USAA2014072200012

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 46,079 hours, 21,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2087
- Condition: Inoperative
- Location: Cabin
- Part time: 46,074 hours, 21,150 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK EMER LIGHT EPSU AT LT OVERWING EXIT IS INOPERATIVE.  REPLACED EMER LIGHT EPSU AT LT OVERWING EXIT 11WL IAW AMM 33-51-38.  OPERATIONS CHECKED GOOD.
